3 results for stochastic differential equations.

Parameters for your search query:
Keyword    stochastic differential equations

Open AccessCase Study
Export: RIS | BibTeX | EndNote
Confidence Interval for Solutions of the Vasicek Model
Journal of Finance and Economics. 2019, 7(2), 75-80. DOI: 10.12691/jfe-7-2-5
Pub. Date: June 28, 2019Views: 619Downloads: 367
Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Portfolios of an Insurer and a Reinsurer with Proportional Reinsurance through Exponential Utility Maximization under Constant Elasticity of Variance Model
Journal of Mathematical Sciences and Applications. 2018, 6(1), 6-12. DOI: 10.12691/jmsa-6-1-2
Pub. Date: October 23, 2018Views: 2582Downloads: 1882
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Controllability of Fractional Sobolev Type Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion
Journal of Mathematical Sciences and Applications. 2015, 3(1), 3-11. DOI: 10.12691/jmsa-3-1-2
Pub. Date: August 21, 2015Views: 6233Downloads: 4440
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals


Article Types